# SDR A6WA200230012

- Difficulty date: June 26, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N340PH
- Make and model: Dorner DO328100
- Aircraft serial: 3064
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START, CREW REPORTS SMOKE IN COCKPIT.  MAINTENANCE GROUND RAN ENGINES, PERFORMED CHECKS OF ECS.  ALL OPERATE NORMAL.  (M)
